# SDR FDEA201006212463

- Difficulty date: June 21, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N447FE
- Make and model: Airbus A310-222
- Aircraft serial: 251
- Aircraft time: 41,816 hours, 29,533 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - DETECTED NICK AT HOLE NR 63 -EO 6-5710-7-3322PT1. HOLE NR 63 REPAIRED IAW EA 6-5710-141544.
